Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The homeomorphism problem for $S^3$


Authors: Joan S. Birman and Hugh M. Hilden
Journal: Bull. Amer. Math. Soc. 79 (1973), 1006-1010
MSC (1970): Primary 55A40, 55A25, 57A10; Secondary 02E10
DOI: https://doi.org/10.1090/S0002-9904-1973-13303-8
MathSciNet review: 0319180
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A40, 55A25, 57A10, 02E10

Retrieve articles in all journals with MSC (1970): 55A40, 55A25, 57A10, 02E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13303-8